[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 2 (11-2016) ::
IJMSI 2016, 11(2): 139-148 Back to browse issues page
On the Wiener Index of Some Edge Deleted Graphs
S. Durgi B. , S. Ramane H., R. Hampiholi P., M. Mekkalike S.

The sum of distances between all the pairs of vertices in a connected graph is known as the {it Wiener index} of the graph. In this paper, we obtain the Wiener index of edge complements of stars, complete subgraphs and cycles in $K_n$.

Keywords: Wiener index, Distance, Complete graph, Star graph, Cycle.
Full-Text [PDF 81 kb]      
Type of Study: Research | Subject: Special
Add your comments about this article
Your username or Email:

Write the security code in the box >

DOI: 10.7508/ijmsi.2016.02.011

XML     Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Durgi S, Ramane S, Hampiholi R, Mekkalike M. On the Wiener Index of Some Edge Deleted Graphs. IJMSI. 2016; 11 (2) :139-148
URL: http://ijmsi.ir/article-1-701-en.html
Volume 11, Issue 2 (11-2016) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.046 seconds with 794 queries by yektaweb 3531